LexFlex Posted May 15, 2012 Share Posted May 15, 2012 Hi all, I've been taking Latuda for almost 2 months now and recently not long after I take it I go into a depression that seems to last about 6 hours. I tried timing the pill at different parts of the day, it definitely seems to be part of the Latuda the depression that is. I hate taking it at night because I find myself not being able to sleep right away so I usually read for about 3 hours. Melatonin only sometimes helps. But yeah, after I get done with everything for the day like going to the gym, shopping, etc, I eat then take Latuda and not long afterwards my outlook on life goes grim. I believe mental exhaustion may be a contributor to the depression also. I'm not sure. But everything else is fine like I took a tab roughly at 6:00pm today for 6 hours I lay in bed, moping, sleeping somewhat can't function. Now its 12:30AM and I'm not depressed anymore, so I wonder.. Thanks. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.